RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Movsisyan, Yuri Movses

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:5450
Abstract pages:5929
Full texts:3529
References:2498
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
Keywords: hyperidentity, variety, hypervariety, Boolean algebra, De Morgan algebra, bilattice, Boole–De Morgan algebra, free algebra, universal algebra, Boolean function, Super–Boolean function, De Morgan function, Super–De Morgan function, quasigroup, mode, functional equation, second order formula, second order algebra

http://www.mathnet.ru/eng/person8831
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199177

Publications in Math-Net.Ru
2018
1. Yuri Movsisyan, “On functional equations and distributive second order formulae with specialized quantifiers”, Algebra Discrete Math., 25:2 (2018),  269–285  mathnet
2017
2. Yuri Movsisyan, “Dickson's theorem for Bol loops”, Algebra Discrete Math., 24:2 (2017),  297–301  mathnet  isi
2016
3. Amir Ehsani, Aleksandar Krapež, Yuri Movsisyan, “Algebras with parastrophically uncancellable quasigroup equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, 1,  41–63  mathnet
2014
4. Yuri Movsisyan, Sergey Davidov, Mher Safaryan, “Construction of free $\mathfrak{g}$-dimonoids”, Algebra Discrete Math., 18:1 (2014),  138–148  mathnet  mathscinet
2012
5. Yu. M. Movsisyan, V. A. Aslanyan, “A functional representation of free De Morgan algebras”, Proceedings of the YSU, Physical and Mathematical Sciences, 2012, 3,  14–16  mathnet
2011
6. Yu. M. Movsisyan, “Bilattices and hyperidentities”, Tr. Mat. Inst. Steklova, 274 (2011),  191–209  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 274 (2011), 174–192  isi  elib  scopus
1998
7. Yu. M. Movsisyan, “Hyperidentities in algebras and varieties”, Uspekhi Mat. Nauk, 53:1(319) (1998),  61–114  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:1 (1998), 57–108  isi  scopus
1996
8. Yu. M. Movsisyan, “Algebras with hyperidentities of the variety of Boolean algebras”, Izv. RAN. Ser. Mat., 60:6 (1996),  127–168  mathnet  mathscinet  zmath; Izv. Math., 60:6 (1996), 1219–1260  isi  scopus
9. Yu. M. Movsisyan, “Superidentities in the variety of lattices”, Mat. Zametki, 59:6 (1996),  944–946  mathnet  mathscinet  zmath; Math. Notes, 59:6 (1996), 686–688  isi
10. Yu. M. Movsisyan, A. G. Barchoudarian, “About hypervariety of $QB$-algebras”, Proceedings of the YSU, Physical and Mathematical Sciences, 1996, 2,  16–24  mathnet
1993
11. Yu. M. Movsisyan, “On a theorem of Schauffler”, Mat. Zametki, 53:2 (1993),  84–93  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 172–179  isi
1992
12. Yu. M. Movsisyan, “Hyperidentities of Boolean algebras”, Izv. RAN. Ser. Mat., 56:3 (1992),  654–672  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:3 (1993), 607–622  isi
1989
13. Yu. M. Movsisyan, “The multiplicative group of a field and hyperidentities”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989),  1040–1055  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:2 (1990), 377–391

2000
14. Yu. M. Movsisyan, I. R. Simonyan, “Hyperidentities of left and right distributivities in varieties of semigroups”, Proceedings of the YSU, Physical and Mathematical Sciences, 2000, 1,  28–32  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020